MAUDE Adverse Event Report: MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-45 lead, implanted: (b)(6) 2009; 4968-35 lead, implanted: (b)(6) 2014; t510c29 tissue valve, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection.The original source of the infection was noted to be in the device pocket.The cardiac resynchronization therapy defibrillator (crt-d) device, right atrial (ra) and right ventricular (rv) his bundle leads were explanted.The right ventricular (rv) and epicardial leads were partially explanted.A new implantable pulse generator (ipg) system was implanted.No further patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9565973
Report Number2182208-2020-00046
Device Sequence Number2224661
Product Code LWS
UDI-Device Identifier00721902183072
UDI-Public00721902183072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2015
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight71